Search the Community
Showing results for tags 'procyclidine'.
Found 2 results
Hello, I have been reading this site for over a year. I've taken antipsychotics for about 27 years & decided to taper off. My GP is supportive of a slow taper lasting years. I'm currently taking 5mg trifluoperazine - original brand name Stelazine- and 12.5 mg procyclidine. I filled in my history in the signature. data17
Hello, I was put on Risperidone 2mg along with Procyclidine 5mg almost 4 months ago. This was for my panic attacks, anxiety, stress, and racing negative thoughts. Probably all triggered by my new higher astigmatism glasses, breakup, and extreme work stress. When I started Risperidone 2mg, I felt dizzy and really hated the drug. I believe it did work in the first 2 weeks coz my anxiety and negative racing thoughts were gone. My Psych-Doc prescribed me with 2mg in the morning and 2mg before bedtime, which was reduced to a single dose only before bedtime after two weeks. 4 months in, last week, I thought of tapering it off with 2 days gap between dosages and oh my god I felt good, went to the gym and weight training, like my testosterone is back, libido is back in action. Just the insomnia and restlessness was a killer after 2 days felt like staying home. Felt really sick. Now I'm back with the same dose for a week (Everyday 2mg before bedtime), and have to come up with a proper taper-off plan. My 2nd doctor says I have to take it for another 2 months with the dosage as prescribed. I was never violent, never hallucinated, was just anxious, stressful and had bad negative racing thoughts before starting the meds, I came up with a plan along with my pharmacist: 5th Month: For two weeks: 1 day gap between each dose (2mg) For two weeks: 2 days gap between each dose (2mg) 6th Month: For two weeks: 1 day gap between each dose (1mg) For two weeks: 2 days gap between each dose (1mg) I think this plan above will be very harsh. Anyone reading this, your input will be highly appreciated with a proper taper off plan and how to tackle the withdrawal effects. Thanks, Bill